Alert archive / New Mexico / Flash Flood Warnings in 2024

Flash Flood Warning 166, NWS Albuquerque, NM

July 21, 2024Guadalupe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2024, 5:45 PM MDT for Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2024, 5:45 PM MDT (23:45 UTC)
Expired
Jul 21, 2024, 8:45 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 111 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2024-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2024-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

310 
WGUS55 KABQ 212345
FFWABQ
NMC019-220245-
/O.NEW.KABQ.FF.W.0166.240721T2345Z-240722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
545 PM MDT Sun Jul 21 2024

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  North Central Guadalupe County in east central New Mexico...

* Until 845 PM MDT.

* At 545 PM MDT, Doppler radar indicated slow moving thunderstorms 
  along I-40 in and near Santa Rosa producing heavy rain across the 
  warned area. Between 1 and 2 inches of rain have fallen. 
  Additional rainfall amounts of 0.5 to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Santa Rosa.

This includes Interstate 40 between Mile Markers 260 and 277.

This includes the following recreation areas...
	Power Dam Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3505 10488 3503 10469 3497 10464 3487 10463
      3487 10471 3488 10472 3485 10488 3489 10499

FLASH FLOOD...RADAR INDICATED

$$

11
2 follow-up statements
743 
WGUS75 KABQ 220042
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
642 PM MDT Sun Jul 21 2024

NMC019-220245-
/O.CON.KABQ.FF.W.0166.000000T0000Z-240722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-
642 PM MDT Sun Jul 21 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS 
EVENING FOR NORTH CENTRAL GUADALUPE COUNTY...

At 642 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area were dissipating and only light to 
moderate rain persists. Between 1.5 and 2.5 inches of rain have 
fallen. Additional rainfall amounts of 0.25 to 0.5 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Santa Rosa.

This includes Interstate 40 between Mile Markers 260 and 277.

This includes the following recreation areas...
	Power Dam Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3487 10471 3488 10472 3485 10488 3489 10499
      3505 10488 3503 10469 3497 10464 3487 10463

FLASH FLOOD...RADAR INDICATED

$$

11
093 
WGUS75 KABQ 220240
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
840 PM MDT Sun Jul 21 2024

NMC019-220250-
/O.EXP.KABQ.FF.W.0166.000000T0000Z-240722T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-
840 PM MDT Sun Jul 21 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT THIS EVENING FOR 
NORTH CENTRAL GUADALUPE COUNTY...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

A Flood Watch remains in effect until 600 AM MDT Monday for portions 
of central, east central, north central, northeast, southeast, and 
west central New Mexico.

&&

LAT...LON 3487 10471 3488 10472 3485 10488 3489 10499
      3505 10488 3503 10469 3497 10464 3487 10463

$$

Guyer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:04 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 21, 3:04 PM MDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
304 PM MDT Sun Jul 21 2024

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 302 PM MDT Sun Jul 21 2024

Scattered to numerous showers and thunderstorms will persist this
evening and overnight. Large hail and damaging wind gusts will be
possible across northeast and east central NM through the evening,
but heavy rain will be a concern areawide through tonight. Flash
flooding is possible on burn scars, urban areas and those with
recent heavy rainfall. Less storm coverage is expected on Monday,
but storms that do develop will still have potential for heavy
rainfall. Additional storms focused over the high terrain are
likely on Tuesday and Wednesday. A downtick in storm coverage is
possible Thursday, but may ramp back up Friday. Monday should be
the coolest day of the week for most, with temperatures generally
trending upward through the end of the week.

&&

.SHORT TERM...
(This evening through Monday night)
Issued at 302 PM MDT Sun Jul 21 2024

Showers and thunderstorms have developed across much of the high
terrain as well as portions of eastern NM. Storms are expected to
increase in coverage and intensity across north central and
northeast New Mexico later this afternoon and evening as stronger
forcing from a shortwave trough and associated jet dive into the
area. We may be seeing the beginning effects of this now across NE
NM. A few storms may be strong or severe across this area with
large hail and damaging wind gusts. Storms should eventually
evolve into a cluster with a cold pool developing thereafter. At
this point, the severe weather threat will be mostly damaging wind
gusts. The cluster of storms will shift southward across much of
central and eastern New Mexico through the early morning hours on
Monday. The biggest concern continues to be a flash flood threat
from any storm today and tonight. The Flood Watch will continue as
is. The 12Z ABQ sounding boasted a 1.18" PW, which is only 0.09"
shy of the record for the date. With this abundant moisture and
the forcing from the shortwave, rainfall rates could be very high,
perhaps in excess of 2"/hr. Burn scars, urban areas and areas
that received recent heavy rainfall will be most susceptible for
additional flash flooding.

What happens tonight will have a large impact on what happens on
Monday. It seems likely that there will be lingering showers and
perhaps a few thunderstorms across the southeastern third of the
CWA Monday morning. The cloud debris and cooler temperatures
should stabilize this area through at least early afternoon, but
if another MCV develops like this morning, that could produce lift
with additional storm development. It does seem likely another
round of showers and thunderstorms will develop over the northern
mountains in the afternoon before tracking southward and
potentially making it as far as the Sacramento Mountains in the
evening as latest CAMs suggest. Generally speaking, do not expect
storm coverage to be as great as today, due to the stability
across the east and lower PW's across the west, but we'll have to
see how much convection occurs tonight and what the cloud cover
situation is tomorrow. As we know, it only takes one storm to
cause impacts, and unfortunately, CAMs are suggesting the storms
will favor burn scar areas tomorrow and another Flood Watch may
be needed. However, it does seem like storms will diminish Monday
evening, as is more traditional for the monsoon.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 302 PM MDT Sun Jul 21 2024

Tuesday and Wednesday will feature showers and thunderstorms
focused across the high terrain. Tuesday should be less active
than Wednesday. On Wednesday, another shortwave looks to slide
southward on the east side of the upper high, which should add to
the available lift and allow storms to propagate off the high
terrain onto lower elevations. Colliding outflows should keep this
activity going well into the evening. On Thursday, a mid level dry
slot looks to rotate into NM from the northeast as the upper high
elongates from SoCal to eastern CO. The drier air should
significantly limit storm coverage, but there should still be a
few storms, at minimum, over the high terrain. On Friday, the
upper air pattern becomes quite messy. The persistent upper high
that has been over the Great Basin will weaken as an upper low
shifts eastward over the PacNW and Canada and a trailing Pacific
low shifts over CA. All-in-all, this will mean weakened steering
flow and any storms that develop Friday will have slow and erratic
motions. By the end of the weekend, multiple high centers may be
in play which will continue the potential for erratic storm
motion. Of course, this means that storms may move little and
given PW's still around one inch, heavy rainfall and flash
flooding may become a bigger concern. At this time, it still
looks like storms will favor western and central areas with
development over the high terrain first.

&&

.AVIATION...
(18Z TAFS)
Issued at 1137 AM MDT Sun Jul 21 2024

Convection is already developing across northern and central NM
and is forecast to increase in coverage and intensity through the
evening hours, bringing MVFR conditions to many terminals through
the evening hours. Short-lived IFR conditions can not be ruled-out
given some torrential downpours. Lower probabilities of MVFR
conditions at KFMN and KGUP. A strong east canyon wind will impact
KABQ later this afternoon and evening, with gusts to between
30-40kts likely. Convection will be slow to diminish overnight and
may impact KROW beyond midnight. Patches of low stratus are
forecast early Monday morning and may impact KSAF, KLVS and
possibly KROW with MVFR conditions.

&&

.FIRE WEATHER...
Issued at 302 PM MDT Sun Jul 21 2024

Critical fire weather conditions are not expected for the next
week. Rather, daily rounds of showers and thunderstorms are
expected. Storms will be possible areawide for the rest of this
afternoon and tonight, with heavy rainfall possible. Storm
coverage will lessen on Monday, but scattered storms remain
likely. Storms will favor the high terrain on Tuesday and
Wednesday with storm motion becoming more southwesterly by
Wednesday. Mid level dry air looks to nose into NM from the
northeast around the upper high on Thursday which should limit
storm coverage once again. Storm coverage will ramp back up for
Friday into the weekend with storm motions becoming more erratic.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  62  90  62  93 /  20  10  10   5
Dulce...........................  48  82  47  86 /  50  60  30  30
Cuba............................  51  78  52  82 /  80  60  30  40
Gallup..........................  56  87  53  89 /  50  50  10  20
El Morro........................  55  79  54  83 /  60  70  30  40
Grants..........................  56  81  54  85 /  70  50  30  30
Quemado.........................  55  82  55  84 /  70  70  30  60
Magdalena.......................  58  78  58  82 /  90  50  40  50
Datil...........................  54  77  54  80 /  90  70  40  50
Reserve.........................  53  85  53  87 /  80  70  30  60
Glenwood........................  63  88  62  90 /  70  70  50  60
Chama...........................  44  72  45  77 /  70  80  40  60
Los Alamos......................  54  74  56  78 /  80  70  40  70
Pecos...........................  51  71  52  76 /  90  80  40  70
Cerro/Questa....................  44  72  44  78 /  70  60  30  50
Red River.......................  42  63  41  67 /  70  80  30  60
Angel Fire......................  40  67  39  71 /  70  90  20  70
Taos............................  47  77  48  81 /  70  60  30  40
Mora............................  48  68  47  74 /  90  90  30  70
Espanola........................  57  82  57  86 /  70  60  40  40
Santa Fe........................  55  74  55  79 /  80  70  40  60
Santa Fe Airport................  54  77  55  83 /  80  60  30  40
Albuquerque Foothills...........  61  82  61  86 /  80  60  40  50
Albuquerque Heights.............  62  83  62  88 /  80  40  30  30
Albuquerque Valley..............  61  84  61  90 /  80  40  30  20
Albuquerque West Mesa...........  62  83  62  88 /  80  40  30  20
Belen...........................  62  85  60  88 /  80  30  30  20
Bernalillo......................  61  84  61  89 /  80  50  30  30
Bosque Farms....................  59  85  59  88 /  90  30  30  20
Corrales........................  60  84  61  89 /  80  50  30  30
Los Lunas.......................  60  85  60  88 /  80  30  30  20
Placitas........................  59  81  59  85 /  80  50  30  40
Rio Rancho......................  61  84  62  88 /  80  40  30  30
Socorro.........................  63  86  63  90 /  90  40  30  30
Sandia Park/Cedar Crest.........  54  75  55  79 /  80  60  30  50
Tijeras.........................  56  77  57  82 /  90  60  30  50
Edgewood........................  54  76  53  82 /  80  60  20  50
Moriarty/Estancia...............  52  77  51  82 /  80  60  20  40
Clines Corners..................  51  71  51  78 /  90  60  20  60
Mountainair.....................  55  76  53  81 /  80  60  30  40
Gran Quivira....................  55  76  53  80 /  90  60  30  40
Carrizozo.......................  60  79  58  84 /  80  60  30  40
Ruidoso.........................  52  68  51  74 /  80  70  40  50
Capulin.........................  51  70  50  79 /  80  60   5  30
Raton...........................  51  76  50  83 /  70  50   5  30
Springer........................  53  76  52  82 /  80  60  10  30
Las Vegas.......................  50  70  50  77 /  90  80  20  50
Clayton.........................  57  78  58  84 /  90  30  10  10
Roy.............................  56  73  55  79 /  80  50  10  30
Conchas.........................  60  79  59  85 /  90  50  10  20
Santa Rosa......................  59  76  58  81 / 100  50  20  20
Tucumcari.......................  59  79  58  87 /  90  40  10  20
Clovis..........................  62  78  61  85 /  90  60  20  10
Portales........................  62  79  60  85 /  90  80  20  10
Fort Sumner.....................  62  79  60  85 / 100  50  20  10
Roswell.........................  66  82  64  88 /  90  70  30  10
Picacho.........................  60  76  57  81 /  90  70  40  30
Elk.............................  55  73  53  80 /  80  70  50  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NMZ208>241.

&&

SHORT TERM...34
LONG TERM....34
AVIATION...11

In the hours before

Local storm report, Jul 21, 3:46 PM MDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
346 PM MDT Sun Jul 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Flash Flood      1 SE Portales           34.17N 103.33W
07/21/2024                   Roosevelt          NM   Emergency Mngr

            Report of 18th street flooded with an
            estimated 6in of water.

&&

CG
Local storm report, Jul 21, 3:51 PM MDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
351 PM MDT Sun Jul 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Flash Flood      2 NE Portales           34.20N 103.32W
07/21/2024                   Roosevelt          NM   Emergency Mngr

            Report of flooding at US 70 and Kilgore
            Road. Estimated 6in of water on road.

&&

CG
Local storm report, Jul 21, 3:55 PM MDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
355 PM MDT Sun Jul 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Flash Flood      1 E Portales            34.18N 103.34W
07/21/2024                   Roosevelt          NM   Emergency Mngr

            Measured 6in of standing water on sloped
            road.

&&

CG
Special weather statement, Jul 21, 4:51 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
451 PM MDT Sun Jul 21 2024

NMZ233-212315-
Guadalupe County-
451 PM MDT Sun Jul 21 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GUADALUPE COUNTY THROUGH
515 PM MDT...

At 451 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Pastura, or 15 miles west of Santa Rosa, moving east
at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pastura.

This includes Interstate 40 between Mile Markers 263 and 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3478 10501 3496 10503 3498 10477 3475 10474
TIME...MOT...LOC 2251Z 261DEG 9KT 3489 10494

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

CA
Special weather statement, Jul 21, 5:20 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
520 PM MDT Sun Jul 21 2024

NMZ223-224-239-212345-
Eastern Lincoln County-Central Highlands-South Central Highlands-
520 PM MDT Sun Jul 21 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LINCOLN AND
SOUTHEASTERN TORRANCE COUNTIES THROUGH 545 PM MDT...

At 520 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Corona, moving southwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Corona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3424 10561 3440 10537 3437 10531 3435 10531
      3435 10527 3431 10520 3407 10535
TIME...MOT...LOC 2320Z 037DEG 11KT 3426 10538

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CA
Special weather statement, Jul 21, 5:23 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
523 PM MDT Sun Jul 21 2024

NMZ234-212345-
Quay County-
523 PM MDT Sun Jul 21 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL QUAY COUNTY
THROUGH 545 PM MDT...

At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Tucumcari, moving south at 15 mph. Tucumcari
recorded a 52 mph wind gust at 505 PM MDT.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar and Observation indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tucumcari and Quay.

This includes Interstate 40 between Mile Markers 330 and 345.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3518 10377 3520 10351 3486 10341 3484 10385
TIME...MOT...LOC 2322Z 000DEG 15KT 3505 10364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:02 PM MDTFlash Flood WarningABQBernalillo, Sandoval2 hr
Jul 20, 6:37 PM MDTSpecial Weather StatementABQValencia23 min
Jul 20, 6:46 PM MDTFlash Flood WarningABQBernalillo, Valencia3 hr
Jul 20, 7:40 PM MDTFlash Flood WarningABQValencia3 hr
Jul 20, 7:53 PM MDTSpecial Weather StatementABQDe Baca37 min
Jul 20, 8:57 PM MDTFlash Flood WarningABQDe Baca3 hr
Jul 21, 2:50 PM MDTFlash Flood WarningABQRoosevelt115 min
Jul 21, 3:00 PM MDTFlash Flood Warning Considerable damage threatABQMora3 hr
Jul 21, 3:02 PM MDTSpecial Weather StatementABQ28 min
Jul 21, 3:15 PM MDTSpecial Weather StatementABQSan Juan45 min
Jul 21, 3:18 PM MDTSpecial Weather StatementABQ42 min
Jul 21, 3:35 PM MDTFlash Flood Warning Considerable damage threatABQRio Arriba3 hr
Jul 21, 3:43 PM MDTSpecial Weather StatementABQSan Miguel47 min
Jul 21, 3:58 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel3 hr
Jul 21, 4:40 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel3 hr
Jul 21, 4:51 PM MDTSpecial Weather StatementABQGuadalupe24 min
Jul 21, 5:20 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 21, 5:23 PM MDTSpecial Weather StatementABQQuay22 min
Jul 21, 5:36 PM MDTFlash Flood WarningABQBernalillo, Torrance, Valencia3 hr
Jul 21, 5:37 PM MDTFlash Flood WarningABQRio Arriba3 hr
Jul 21, 5:49 PM MDTSpecial Weather StatementABQQuay26 min
Jul 21, 5:51 PM MDTSpecial Weather StatementABQUnion24 min

Nearby

Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.